Cover Image

Responses to risk in tournaments

Year of Publication: 2011
Contributors: Rankin, Frederick W.; Sayre, Todd L.
Published in:
Accounting, organizations and society : an international journal devoted to the behavioural, organizational and social aspects of accounting.- Oxford : Pergamon Press, ISSN 0361-3682, ZDB-ID 830161. - Vol. 36.2011, 1, p. 53-63
Type of Publication: Article
Title record from database: OLC-SSG Economic Sciences
Availability:  Availability in libraries Availability in libraries More access options
More options (other): 
Description not available.

Saved in bookmark lists